# SDR UPS07M49675

- Difficulty date: March 29, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH MLG W/W, FUSELAGE SIDE DOOR CUTOUT AT STA 1450 RBL 105 01 EA WEB ON O/B EDGE FOUND CHAFFED AS MARKED.  CHAFE MARK REMOVED, FOUND EXCEED LIMIT ORIG THK 0.040" MATL REMOVED 0.032" REMAIN THK 0.008" PER SRM 53-00-01 FIG3 VOLIR38.  DAMAGED WHEN REMOVED PER SRM51 -35-01VOLIIR38.  FAB NEW WEB PER BOEING DWG ANB7180REVAF MATL 7075-0.04 0".  HEAT TREAT PER DPS7.00-1 AND HRB82.4 PER DPS1.05-3.  HOLES PICKUP AND PROTECTED PER SRM 51-35-01 AND 51-21-01VIIR38.  INSTALL PER SRM 51-35-01 VOL IIR38.
